RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1977, Volume 22, Issue 2, Pages 404–407 (Mi tvp3228)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the rate of convergence in the limit theorem for quadratic forms

N. G. Gamkrelidzea, V. I. Rotar'b

a Tbilisi
b Moscow

Full text: PDF file (225 kB)

English version:
Theory of Probability and its Applications, 1978, 22:2, 394–397

Bibliographic databases:

Received: 22.04.1976

Citation: N. G. Gamkrelidze, V. I. Rotar', “On the rate of convergence in the limit theorem for quadratic forms”, Teor. Veroyatnost. i Primenen., 22:2 (1977), 404–407; Theory Probab. Appl., 22:2 (1978), 394–397

Citation in format AMSBIB
\Bibitem{GamRot77}
\by N.~G.~Gamkrelidze, V.~I.~Rotar'
\paper On the rate of convergence in the limit theorem for quadratic forms
\jour Teor. Veroyatnost. i Primenen.
\yr 1977
\vol 22
\issue 2
\pages 404--407
\mathnet{http://mi.mathnet.ru/tvp3228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443040}
\zmath{https://zbmath.org/?q=an:0385.60035}
\transl
\jour Theory Probab. Appl.
\yr 1978
\vol 22
\issue 2
\pages 394--397
\crossref{https://doi.org/10.1137/1122045}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3228
  • http://mi.mathnet.ru/eng/tvp/v22/i2/p404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gotze F., Tikhomirov A.N., “Asymptotic distribution of quadratic forms”, Annals of Probability, 27:2 (1999), 1072–1098  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:143
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020